# SDR HNAA2012092500961

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Part number: MS21250HO8056
- Condition: Rusted
- Location: Wing To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT WING TO FUSELAGE STRUT HAS RUSTED BOLT AND HOLE AT FORWARD END OF AFT STRUT, OTBD BOLT.  CLEANED BOLT HOLE WITH BRUSH.  NO CORROSION REMAINED. INSTALLED NEW BOLT AND PLI WASHERS.
